# SDR SWAA2024121374128

- Difficulty date: December 4, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 26,231 hours, 13,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT BATTERY PACK INOP AT STA 527C R/H<[01] REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-06. INSTALLATION TEST IS GOOD.;[02] VERIFIED
